# SDR AALA20100513TUL01

- Difficulty date: May 13, 2010
- Submitted: September 21, 2010
- Operation: Air carrier
- Aircraft: N7540A
- Make and model: Doug DC-9-82
- Aircraft serial: 49994
- Aircraft time: 56,555 hours, 29,079 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTBOARD FLANGE OF SEAT TRACK NUMBER 6 CORRODED AT STATION 218.  INSTALLED REPAIR STRAP OUTBOARD SIDE OF TRACK NUMBER 6 AT STATION 218 AS PER AARD 53-20-00-13.
